How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hey doc not a great day today suppose that is to be expected

This answer was rated:

hey doc not a great day today suppose that is to be expected , ok in the mornig till i took my second tablet and then in on the sofa most of the day with no energy and ruminating . it s mad for a minute i see life as i lift up to near normal then 2 seconds later im crying , then laughing and then depressed and runitnating for hours . headaches too like im withdrawing a bit but i suppose all this comes with the territory. hope my days of it will be over soon im sure. do many people have this type of disorder the ultr rapid cycling of mixed mood s and energy and ocd almost minute to mintue changes . i supose little is really known about it as it doesnt fall into any one catagory easily . how you doing .hope well
I'm fine, Peter--and thanks for always asking about me. So is today one of the worst?
Customer: replied 4 years ago.
well no not really its just the change down to the lower amt i guess. the good thing is im having some up or positive thoughs and memorys come back , it just changes very quick. its similar to what it was like moving up onto the 30 from 20 only a bit harder as i think im withdrawing a little , but i feel way more part of the world at times even though i m still rumminating , did some shopping today and visited a friend , well this morning . i know i just have to go through it for a bit longer it s just so hard ,
Kudos for the shopping and the visit to the friend--that shows strenght and determination, because it would be all too easy for someone with your problem just to stay home on the couch and vegetate.
Customer: replied 4 years ago.
yea but you just have to keep trying or it will eat u up . ive learnt what to do if i gain a bit of energy and try to add variation to my day so i dont just ly there suffering . i just with i had me back , my friends , my love of nature. but it will come. when i get well im going to california for a holiday , love it over there been 7 times .started getting better after 6 days when i went on this amt last time so ill just have to ride the you see many people over there with similar symptoms to mine
I have a few patients with your problem, but of course I see them for other medical problems since they have their own psychiatrists.
Customer: replied 4 years ago.
so there would be a lot of people out there going through this, sometimes i feel like im in minute few and id rather think im not . anyhow ill let you go and ill try enjoy my sat evening thanks for the chat and take care talk to you soon doc
Not a lot, but many like you, so you aren't alone. I'm here for you any time, Peter. I still think that you have the strength and conviction and courage to beat this.
Dr. Chip and 4 other Health Specialists are ready to help you
Customer: replied 4 years ago.
hey doc its peter here and i have some good news for you. the tablets seem to be kicking in again. started yesterday and feel them again today but they are unstable. noticed i need to eat very light which i feel crap for half hour and then balance again a little. still off work althouh did a bit in a friends garden yest which went well. do you think that now they are back helping me ,will they stabalize that bit quicker than last time. on them 10 days now . also will i continue not to go back to work , was really bad few days ago and really needed structure but i might be ok now occuping myself with walks and little work in garden or around house , also been visiting and talking to my friends again when i can . . . .
Sounds very good, Peter. I think it's a combination of the pills and your life style now. Hopefully with less work to complicate the matter, you will stabilize.
Customer: replied 4 years ago.
thats great doc ill keep going as i am for as long as i see progress anyhow. not writing off going on lamictal but ill give it longer now i know they are helping me some what . are each mood stabilizer different doc . i hated what depekote / or epilium in ireland did to me. i was on lamictal before and had a great reaction to it only it stoped working after 6-7 weeks but i was on solian and anafranil at the time. just would like to think if i needed to go on it , it wouldnt be like epilium chrono...yuk
They're all a bit different and the individual patient response can be different. If you're doing better and that continues, there may not be any need for any mood stabilizer.
Customer: replied 4 years ago.
ok doc thanks for that . hope your doing well. enjoy the rest of your day. ill let you know how i am in a few days , thanks again peter
Thanks Peter. Keep me posted.
Dr. Chip and 4 other Health Specialists are ready to help you